# SDR ASOA201001523

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 13,253 hours, 11,813 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOOR SUPPORT AT RBL 9 INBD AND OTBD ARE CRACKED.
